# SDR DALA1242770635

- Difficulty date: June 11, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASEBEAM WEB EXFOLIATED AT STA 960-984 RBL71.5.  DAMAGE BEYOND LIMITS.  REPLACED CREASEBEAM WEB AT IAW SRM 51-40-2.
